# SDR SWIA20240614

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 48,605 hours, 36,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN BELOW PASSENGER DOOR, BETWEEN FS333.00 AND FS349.00, STRGR 19LH AND STRGR 20LH.PERFORMED TEMPERARY REPAIR  FUSELAGE SKIN BELOW PASSENGER DOOR, BETWEEN FS333.00 AND FS349.00, STRGR 19LH AND STRGR 20LH IAW REO 670-53-21-2419 REV-- DATED 2024-06-15. TEMP REPAIR IS VALID FOR 5500 FLIGHT HOURS. REFERENCE CP #28394193 FOR MCO FOR VISUAL INSPECTIONS NOT EXCEEDING 400 FLIGHT HOURS. REFERENCE CP# 28393853 FOR COMPLETED ALLOWABLE DAMAGE MAPPING REPORT FORM M-257.
